Heart Views

CASE REPORT
Year
: 2017  |  Volume : 18  |  Issue : 3  |  Page : 88--90

Mobitz Type II atrioventricular block following tramadol and fentanyl in a patient with acute coronary syndrome and systolic heart failure


Alaa A Rahhal1, Amer H Aljundi1, Abdulrahman Arabi2 
1 Department of Pharmacy, Heart Hospital, Hamad Medical Corporation, Doha, Qatar
2 Department of Cardiology, Heart Hospital, Hamad Medical Corporation, Doha, Qatar

Correspondence Address:
Alaa A Rahhal
Department of Pharmacy, Hospital Pharmacist, Heart Hospital, Hamad Medical Corporation, P. O. Box: 3050, Doha
Qatar

Serotonin syndrome is a potentially fatal condition allied with increased serotonergic activity in the central nervous system. There are published data reporting serotonin syndrome induced by either tramadol or fentanyl in combination with selective serotonin reuptake inhibitors in adult patients; however, there are no reports of serotonin syndrome resulting from the combination of tramadol and fentanyl. We report a case of a 52-year-old woman who was admitted to cardiology service and who developed Mobitz Type II atrioventricular (AV) block after administration of oral tramadol and intravenous fentanyl.


How to cite this article:
Rahhal AA, Aljundi AH, Arabi A. Mobitz Type II atrioventricular block following tramadol and fentanyl in a patient with acute coronary syndrome and systolic heart failure.Heart Views 2017;18:88-90


How to cite this URL:
Rahhal AA, Aljundi AH, Arabi A. Mobitz Type II atrioventricular block following tramadol and fentanyl in a patient with acute coronary syndrome and systolic heart failure. Heart Views [serial online] 2017 [cited 2022 Oct 6 ];18:88-90
Available from: https://www.heartviews.org/article.asp?issn=1995-705X;year=2017;volume=18;issue=3;spage=88;epage=90;aulast=Rahhal;type=0